MAUDE Adverse Event Report: ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REVERS LEVER-LOCKING BROACH HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REVERS LEVER-LOCKING BROACH HANDLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/10/2025, it was reported by a sales representative via (b)(4) that an ar-9510-2 revers lever-locking broach handle and an ar-9510-01 univers revers version rod experienced an issue.When used to broach, the version rod ar-9510-01 snapped off of the broach handle and was stuck in the ar-9510-2.It would not thread back into the spot it needs to be in.This was discovered during the case with no patient harm.

Brand Name
REVERS LEVER-LOCKING BROACH HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23691624
Report Number1220246-2025-05296
Device Sequence Number18439994
Product Code LXH
UDI-Device Identifier00888867290464
UDI-Public(01)00888867290464(11)230726(10)170803-RW
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS LEVER-LOCKING BROACH HANDLE
Device Catalogue NumberAR-9510-2
Device Lot Number170803-RW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown